MathSciNet Relay Station
MathSciNet bibliographic data
MR2059135 (2005b:58041) 58J45 (35L70 83C05)
Stuart, David M. A. Geodesics and the Einstein nonlinear wave system. J. Math. Pures Appl. (9) 83 (2004), no. 5, 541–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement